# SDR 95ZZZX2563

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: D26
- Condition: Inoperative
- Location: Dc System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VOLT REGULATOR INSTALLED, INOPERATIVE.  REMOVED AND REPLACED VOLTAGE REGULATOR.
